Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Vaka Takdimi Uluslararası 2019

Approach to DRESS Syndrome Associated with Allopurinol Use in a Geriatric Patient

Can Sevinç, Pınar Tosun Taşar, ELİF BÜYÜKKURT

European journal of geriatrics and gerontology (Online) Cilt 1 · Sayı 3 · ss. 107–111 · 01.12.2019
DOI ile aç

Atıf için künye

Sevinç, C., Tosun Taşar, P., & BÜYÜKKURT, E. (2019). Approach to DRESS Syndrome Associated with Allopurinol Use in a Geriatric Patient. European journal of geriatrics and gerontology (Online), 1(3), 107–111. https://doi.org/10.4274/ejgg.galenos.2019.131

BibTeX
@article{sevinc2019-240945,
  author = {Sevinç, Can and Tosun Taşar, Pınar and BÜYÜKKURT, ELİF},
  title = {Approach to DRESS Syndrome Associated with Allopurinol Use in a Geriatric Patient},
  journal = {European journal of geriatrics and gerontology (Online)},
  year = {2019},
  volume = {1},
  number = {3},
  pages = {107--111},
  issn = {2687-2625},
  doi = {10.4274/ejgg.galenos.2019.131},
  url = {https://akademik.atauni.edu.tr/yayinlar/240945-approach-to-dress-syndrome-associated-with-allopurinol-use-in-a-geriatric}
}